# SDR EIAA20090053SUP

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 112,452 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOORS OPENED IN FLIGHT WHEN GEAR HANDLE WAS MOVED FROM UP TO OFF.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR IAW AMM 32-34-14.  CHECKED NOSE GEAR DOOR, ADJUST AS PER AMM 32-22-02, FOUND SATISFACTORY.
